×

Infinitely many periodic solutions for a class of new superquadratic second-order Hamiltonian systems. (English) Zbl 1351.37233

Summary: In this paper, we establish the existence of infinitely many periodic solutions for a class of new superquadratic second-order Hamiltonian systems. Our technique is based on the Fountain Theorem due to T. Bartsch [Nonlinear Anal., Theory Methods Appl. 20, No. 10, 1205–1216 (1993; Zbl 0799.35071)].

MSC:

37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
34C25 Periodic solutions to ordinary differential equations

Citations:

Zbl 0799.35071
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rabinowitz, P., Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31, 157-184, (1978) · Zbl 0358.70014
[2] Bonanno, G.; Livrea, R., Multiple periodic solutions for Hamiltonian systems with not coercive potential, J. Math. Anal. Appl., 363, 2, 627-638, (2010) · Zbl 1192.37084
[3] Faraci, F.; Livrea, R., Infinitely many periodic solutions for a second-order non-autonomous systems, Nonlinear Anal., 54, 417-429, (2003) · Zbl 1055.34082
[4] Fei, G., On periodic solutions of superquadratic Hamiltonian systems, Electron. J. Differential Equations, 2002, 1-12, (2002) · Zbl 0999.37039
[5] Felmer, P.; Wang, Z.-Q., Multiplicity for symmetric indefinite functionals: application to Hamiltonian and elliptic systems, Topol. Methods Nonlinear Anal., 12, 207-226, (1998) · Zbl 0931.35044
[6] Kyritsi, S.; Papageorgiou, N., On superquadratic periodic systems with indefinite linear part, Nonlinear Anal., 72, 946-954, (2010) · Zbl 1198.34066
[7] Li, L.; Schechter, M., Existence solutions for second order Hamiltonian systems, Nonlinear Anal. RWA, 27, 283-296, (2016) · Zbl 1333.34061
[8] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag New York · Zbl 0676.58017
[9] Rabinowitz, P., Mini-MAX methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math., 65, (1986)
[10] Tang, C.-L.; Wu, X.-P., Periodic solutions for a class of new superquadratic second order Hamiltonian systems, Appl. Math. Lett., 34, 65-71, (2014) · Zbl 1314.34090
[11] Wu, X.; Chen, S.-X.; Zhao, F., New existence and multiplicity theorems of periodic solutions for non-autonomous second order Hamiltonian systems, Math. Comput. Modelling, 46, 550-556, (2007) · Zbl 1173.35436
[12] Ye, Y.; Tang, C.-L., Infinitely many periodic solutions of non-autonomous second-order Hamiltonian systems, Proc. Roy. Soc. Edinburgh Sect. A, 144, 1, 205-223, (2014) · Zbl 1295.37019
[13] Zhang, Q.; Liu, C., Infinitely many periodic solutions for second-order Hamiltonian systems, J. Differential Equations, 251, 816-833, (2011) · Zbl 1230.37081
[14] Zhang, S. Q., Periodic solutions for some second order Hamiltonian systems, Nonlinearity, 22, 2141-2150, (2009) · Zbl 1178.34047
[15] Zou, W.; Li, S., Infinitely many solutions for Hamiltonian systems, J. Differential Equations, 186, 141-164, (2002)
[16] Zou, W., Variant Fountain theorems and their applications, Manuscripta Math., 104, 343-358, (2001) · Zbl 0976.35026
[17] Bartsch, T., Infinitely many solutions of a symmetric Dirichlet problem, Nonlinear Anal., 20, 1205-1216, (1993) · Zbl 0799.35071
[18] Bartolo, P.; Benci, V.; Fortunato, D., Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear Anal., 7, 241-273, (1983) · Zbl 0522.58012
[19] Cerami, G., An existence criterion for the critical points on unbounded manifolds, Istit. Lombardo Accad. Sci. Lett. Rend. A, 112, 2, 332-336, (1978), (Italian) · Zbl 0436.58006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.